MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that an erroneously depressed sodium (na) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who did not question the result.The same sample was reprocessed on the original analyzer.The reprocessed result was higher than the erroneous result and matched the patient¿s history.The reprocessed result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) result obtained on a patient sample on an atellica ch 930 analyzer.Calibration was acceptable, and quality control (qc) was within the range on the day of the event.Siemens remotely reviewed the analyzer data and checked the auto-check results.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse cleaned the integrated multisensor technology (imt) system, drained, aligned the imt and dilution probe, and ran auto-check, qc, and ten lytes tests, all of which passed.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00236 on 12-sep-2025.Additional information (26-sep-2025): siemens reviewed the information provided by the customer, and the available instrument data files.Siemens' review of the instrument data indicated that the patient sample may have contained fibrin, clot, or particulate causing a fluid flow issue during the initial testing.Siemens evaluated the event and determined that a sample-specific issue potentially contributed to the erroneously depressed sodium (na) result.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23039875
Report Number2432235-2025-00236
Device Sequence Number13282366
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)150002(17)260210
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberN/A
Device Catalogue NumberSMN 11099315
Device Lot Number150002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown